# SDR SWIA201126439

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 19,194 hours, 16,238 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET AND CARGO SMOKE AFTER TAKEOFF.  (FLT 6485)  REPLACED LEFT ACM.  P/N ON 798790-15, S/N OFF 2000403013.
